Journal of Symbolic Logic

Review: Joseph Ullian, Bernard Baumrin, Mathematical Objects; Joseph S. Ullian, Is any Set Theory True?

Alonzo Church

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 40, Issue 4 (1975), 593-595.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739590

JSTOR
links.jstor.org

Citation

Church, Alonzo. Review: Joseph Ullian, Bernard Baumrin, Mathematical Objects ; Joseph S. Ullian, Is any Set Theory True?. J. Symbolic Logic 40 (1975), no. 4, 593--595. https://projecteuclid.org/euclid.jsl/1183739590


Export citation